# SDR FDEA2020051190821

- Difficulty date: April 29, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: ADA83901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - CABIN SEAT TRACK EXISTING REPAIR AT RIGHT HAND STATION 745 - STATION   765 , X = - 27.5. EXISTING SEAT TRACK REPAIR BETWEEN STATION 745 - STATION 765 X = -27.5 RIGHT HAND   EVALUATED AND FOUND EXISTING REPAIR SPLICE 02 EACH CRACK. CABIN MAIN DECK SEAT   TRACK REPAIR CARRIED OUT BETWEEN STATION 745 AND STATION 765, X = -27.5 RIGHT HAND   AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO # 1-5100-7-5001 B6 PART 1   TITLE : "STRUCTURES - REPAIR CATALOG - MD11 - REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
